# SDR DALA14011140189

- Difficulty date: February 15, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 79,291 hours, 11,410 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 900, LBL40 CENTER WING LOWER SKIN LOWER  SURFACE FOUND CHAFING REWORKED IAW ERA 521572-14.
